My Haldol Injection

i get my injection now once a month. about a week and a half into it i get tired. very sedated. during the middle (about two weeks in) im ok. not many voices or paranoia. a week and a half or so before the next one its already wearing off. ive got voices now. harsh. severe paranoia. the whole thing is weird. and kind of bad.

2 thoughts on “My Haldol Injection

    • Thank you. I guess ill have to live with the fact ill always still have voices and paranoia. kinda sucks. the more i take these meds the more i need them. i took trilafon before but it made me too tired/sedated. haldol doesnt seem to have too bad of a side effect. its just the sedation can sometimes be too much. thank you.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s